Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24755
Title: On a theorem of Abel
Authors: Hou, SH
Issue Date: 2009
Source: American mathematical monthly, 2009, v. 116, no. 7, p. 629-630 How to cite?
Journal: American Mathematical Monthly 
URI: http://hdl.handle.net/10397/24755
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

20
Last Week
2
Last month
Checked on May 21, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.